MAUDE Adverse Event Report: AZURE BIOTECH INC FASTEP COVID-19 ANTIGEN HOME TEST; FASTEP COVID TEST

AZURE BIOTECH INC FASTEP COVID-19 ANTIGEN HOME TEST; FASTEP COVID TEST
Catalog Number COV-S23010H2
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Interference and cross-reactivity substances were also studied in our analytical study.No false positive results occurred according to the testing procedure in pi.
 
Event or Problem Description
Fastep covid rats ref cov-s23010h2, lot i2301009, mfg 2023-01-03, exp 2025-01-02 obtained from amazon appeared prone to false positives.Between (b)(6) 2024, positive results from fastep covid rats ((b)(6) 2024 faint, (b)(6) 2024 vibrant) could not be replicated with tests from other vendors such as medstar rapid pcr ((b)(6) 2024), abbott binaxnow ((b)(6) 2024), boson ((b)(6) 2024), and inbios ((b)(6) 2024).These findings suggest that either the fastep tests in question were exceptionally sensitive compared to tests by other manufacturers, -or- that the fastep tests were more likely to produce false positives for whatever reason.If test results were false, they delayed proper treatment.Mild symptoms were experienced during this time frame, including a low fever, headaches, sore throat, congestion near the nose and ears.The cause of the low fever was explicitly disputed by a doctor; a second doctor had increased the dosage of amitriptyline from 10mg to 20mg daily during this time period shortly before the low fever, and that medication could have caused the body to retain more heat than normal.Treatment for ongoing allergy issues was partially suspended during this time, which plausibly could have contributed to some of the other symptoms.The household cat has a chronic lung bacterial infection and has been on antibiotics long-term.

Brand Name
FASTEP COVID-19 ANTIGEN HOME TEST
Common Device Name
FASTEP COVID TEST
Manufacturer (Section D)
AZURE BIOTECH INC
10400 main st.
houston TX 77025
Manufacturer Contact
karla munoz
10400 main st.
houston, TX 77025
7135615529
MDR Report Key20494177
Report Number3014862351-2024-00010
Device Sequence Number3615314
Product Code QYT
UDI-Device Identifier00810022630358
UDI-Public810022630358
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EUA220191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Inspection,Notification
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2025
Device Catalogue NumberCOV-S23010H2
Device Lot NumberI2301009
Was Device Available for Evaluation? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 08/23/2024
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexMale
Patient Weight120 KG